# SDR DALA2017050803681

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 73,794 hours, 56,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Broken
- Location: Jump Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE AFT STAIR CABIN DOOR BLOCKED UNABLE TO OPEN, DUE TO AFT JUMP SEAT NOT RETRACTING.FOUND AFT JUMP SEAT INERTIA REEL RETAINING BUNGEE CORD BROKEN. REPLACED BUNGEE IAW AMM 25-23-02. JUMPSEAT/DOOR OPERATE NORMALLY. OK FOR SERVICE.
